# SDR AALA202512098048

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 44,342 hours, 5,149 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 187W3002303
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER UPPER SKIN PANEL DELAMINATED BETWEEN FRONT SPAR STA 177.9 AND 228.526. REPAIRED PANEL PER SRM 55-10-01-2R REPAIR 2.
